U.S. doctors online nowAsk doctors free
Concord, CA
A male asked:

dr braun. my friend took 6 g of erythromycin two days ago. he threw up like crazy, had sever stomach pains, but seems ok now. what now?

1 doctor answer1 doctor weighed in
Dr. Harold Fields
Family Medicine 61 years experience
Erythromycin : Erythromycin often causes gastric irritation and vomiting. Obviously this didn't cure the condition he was taking it for. He needs to see his physician and get a different antibiotic

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month

Related questions

A 31-year-old member asked:
1 doctor answer7 doctors weighed in
A 32-year-old member asked:
1 doctor answer1 doctor weighed in
A 35-year-old member asked:
1 doctor answer1 doctor weighed in

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month
Last updated Sep 13, 2017
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits
$15 per month

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.